Alert archive / Texas / Red Flag Warnings in 2022
Red Flag Warning 6, NWS Brownsville, TX
NWS Brownsville, TX issued this red flag warning at Mar 21, 2022, 2:35 AM CDT for 8 counties in Texas. It took effect at Mar 21, 2022, 10:00 AM CDT. It was in force for 10 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 21, 2022, 2:35 AM CDT (07:35 UTC)
- In effect from
- Mar 21, 2022, 10:00 AM CDT
- Expired
- Mar 21, 2022, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 11:19 AM CDT | NON-TSTM WND GST 58 | 2 Ssw Mcallen, TX | ASOS STATION KMFE MCALLEN. |
| Mar 21, 11:48 AM CDT | NON-TSTM WND GST 66 | 3 Ne Harlingen, TX | ASOS STATION KHRL HARLINGEN. |
| Mar 21, 12:54 PM CDT | NON-TSTM WND GST 59 | 5 Ne Bayview, TX | ASOS STATION KPIL PORT ISABEL. |
| Mar 21, 1:00 PM CDT | NON-TSTM WND GST 65 | 1 Ssw Edinburg, TX | MESONET STATION FW0153 EDINBURG. |
| Mar 21, 1:52 PM CDT | NON-TSTM WND GST 60 | 4 E Brownsville, TX | ASOS STATION KBRO BROWNSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 7.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
052 WWUS84 KBRO 210735 RFWBRO URGENT - FIRE WEATHER MESSAGE National Weather Service Brownsville TX 235 AM CDT Mon Mar 21 2022 ...Threat for Rapid Spreading Wildfires Today... .Very strong southerly winds are expected today due to low pressure developing across the Southern Plains interacting with broad high pressure centered over the Mid-Atlantic region. When combined with abundant cured fuels and very warm temperatures, conditions will be very favorable for wildfires that can grow rapidly and spread erratically. As a result, a Red Flag Warning is in effect for all of Deep South Texas and the Rio Grande Valley today. TXZ248>257-351-353-211745- /O.UPG.KBRO.FW.A.0005.220321T1500Z-220322T0100Z/ /O.NEW.KBRO.FW.W.0006.220321T1500Z-220322T0100Z/ Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 235 AM CDT Mon Mar 21 2022 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND ABUNDANT CURED FUELS FOR PORTIONS OF DEEP SOUTH TEXAS... The National Weather Service in Brownsville has issued a Red Flag Warning, which is in effect from 10 AM this morning to 8 PM CDT this evening. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Zapata, Jim Hogg, Brooks, Inland Kenedy, Starr, Southern Hidalgo, Inland Willacy, Inland Cameron, Coastal Willacy, Coastal Cameron, Coastal Kenedy, and Northern Hidalgo Counties. * TIMING...10 AM CDT to 8 PM CDT. * WIND...20-foot southerly winds between 25 MPH and 35 MPH. * HUMIDITY...Between 20 and 45 percent for Zapata, Starr, Jim Hogg, Hidalgo, and Brooks counties, and between 45 and 55 percent for Cameron, Willacy, and Kenedy counties. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means critical fire weather conditions are occurring now...or will shortly. In general...these conditions include sustained 20 foot winds of 25 MPH or greater...humidity ranging from below 25 percent in Zapata County to below 45 percent along the coast...each lasting for 2 hours or longer... and cured fuels. Humidity below 25 percent in most areas will trigger fire danger at lower wind speeds. Detailed decision tables are found at HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$
2 follow-up statements
248 WWUS84 KBRO 211739 RFWBRO URGENT - FIRE WEATHER MESSAGE National Weather Service Brownsville TX 1239 PM CDT Mon Mar 21 2022 ...Threat for Rapid Spreading Wildfires Today... .Very strong southerly winds continue today due to low pressure developing across the Southern Plains interacting with broad high pressure centered over the Mid-Atlantic region. When combined with abundant cured fuels and very warm temperatures, conditions will be very favorable for wildfires that can grow rapidly and spread erratically. As a result, a Red Flag Warning remains in effect for all of Deep South Texas and the Rio Grande Valley today. TXZ248>257-351-353-220100- /O.CON.KBRO.FW.W.0006.000000T0000Z-220322T0100Z/ Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 1239 PM CDT Mon Mar 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND ABUNDANT CURED FUELS FOR PORTIONS OF DEEP SOUTH TEXAS... * AFFECTED AREA...Zapata, Jim Hogg, Brooks, Inland Kenedy, Starr,Southern Hidalgo, Inland Willacy, Inland Cameron, Coastal Willacy, Coastal Cameron, Coastal Kenedy, and Northern Hidalgo Counties. * TIMING...10 AM CDT to 8 PM CDT. * WIND...20-foot southerly winds between 25 MPH and 35 MPH. * HUMIDITY...Between 20 and 45 percent for Zapata, Starr, Jim Hogg, Hidalgo, and Brooks counties, and between 45 and 55 percent for Cameron, Willacy, and Kenedy counties. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means critical fire weather conditions are occurring now...or will shortly. In general...these conditions include sustained 20 foot winds of 25 MPH or greater...humidity ranging from below 25 percent in Zapata County to below 45 percent along the coast...each lasting for 2 hours or longer... and cured fuels. Humidity below 25 percent in most areas will trigger fire danger at lower wind speeds. Detailed decision tables are found at HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$
458 WWUS84 KBRO 211959 RFWBRO URGENT - FIRE WEATHER MESSAGE National Weather Service Brownsville TX 259 PM CDT Mon Mar 21 2022 ...Threat for Rapid Spreading Wildfires Today... .Very strong southerly winds continue this afternoon due to low pressure developing across the Southern Plains interacting with broad high pressure centered over the Mid-Atlantic region. When combined with abundant cured fuels and very warm temperatures, conditions will be very favorable for wildfires that can grow rapidly and spread erratically. As a result, a Red Flag Warning remains in effect for all of Deep South Texas and the Rio Grande Valley today. A cold front will move through Deep South Texas and the Rio Grande Valley Tuesday morning and lead to elevated winds and very low relative humidity Tuesday afternoon. As a result, have issued another Red Flag Warning for Tuesday afternoon. TXZ248>257-351-353-220400- /O.NEW.KBRO.FW.W.0007.220322T1500Z-220323T0100Z/ /O.CON.KBRO.FW.W.0006.000000T0000Z-220322T0100Z/ Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 259 PM CDT Mon Mar 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND ABUNDANT CURED FUELS FOR PORTIONS OF DEEP SOUTH TEXAS... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT TUESDAY FOR STRONG NORTH WINDS, LOW RELATIVE HUMIDITY, AND ABUNDANT CURED FUELS FOR PORTIONS OF DEEP SOUTH TEXAS... The National Weather Service in Brownsville has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM CDT Tuesday. * AFFECTED AREA...Zapata, Jim Hogg, Brooks, Inland Kenedy, Starr, Southern Hidalgo, Inland Willacy, Inland Cameron, Coastal Willacy, Coastal Cameron, Coastal Kenedy, and Northern Hidalgo Counties. * TIMING...10 AM CDT to 8 PM CDT. * WIND...20-foot southerly winds between 25 MPH and 35 MPH. * HUMIDITY...Between 20 and 45 percent for Zapata, Starr, Jim Hogg, Hidalgo, and Brooks counties, and between 45 and 55 percent for Cameron, Willacy, and Kenedy counties. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means critical fire weather conditions are occurring now...or will shortly. In general...these conditions include sustained 20 foot winds of 25 MPH or greater...humidity ranging from below 25 percent in Zapata County to below 45 percent along the coast...each lasting for 2 hours or longer... and cured fuels. Humidity below 25 percent in most areas will trigger fire danger at lower wind speeds. Detailed decision tables are found at HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Mar 21, 12:38 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Mar 21, 12:38 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1238 AM CDT Mon Mar 21 2022
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...Latest satellite imagery and surface observations
indicate widespread low clouds with MVFR and pockets of IFR
ceilings across deep south Texas. Low cloud decks and breezy
southeast winds will prevail through the overnight hours. The low
level jet strengthens towards sunrise and especially later this
morning into the afternoon. This will result in very breezy to
windy conditions later today with winds gusting to near 40 knots
by mid morning. MVFR/IFR ceilings are expected to scatter out by
mid to late morning as winds increase and a dry line approaches
from the west.
&&
.PREV DISCUSSION... /issued 643 PM CDT Sun Mar 20 2022/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...The aviation forecast is a bit complicated for the
next 24 hours, but overall, winds and ceilings will both be
impactful to operations. Breezy southeasterly winds will become
less gusty overnight, but remain elevated. The low level jet
really begins to crank late tonight into Monday and winds will be
gusting to near 40 knots by mid morning. Will need to monitor for
low level shear concerns overnight, but for now, models don't show
significant shear. MVFR ceilings have already begun to develop at
BRO and will soon impact HRL and MFE in the next few hours.
Periods of IFR ceilings will be possible overnight at BRO and HRL.
A dry line approaching form the west will help to bring back VFR
conditions to MFE by mid day Monday, depending on how far east the
dry line pushes, otherwise MVFR can be expected through most of
the day.
PREV DISCUSSION... /issued 248 PM CDT Sun Mar 20 2022/
SHORT TERM (Now through Monday Night): The short-term period
will be fairly active for Deep South Texas. Here is a break-down
on the main potential concerns/hazards through Monday night:
Wind Potential...Model guidance and ensembles from the GEFS and
ECMWF continue to indicate an unusual to extreme wind event
occurring on Monday, especially for central and eastern portions
of the BRO CWA. Models are very good agreement that a 45-55 knot
LLJ well setup over much of Deep South Texas beginning late
tonight into early Monday morning. At the surface, low pressure
will deepen across the Plains and the foothills of the Sierra
Madre Orientals of Mexico, significantly intensifying the pressure
gradient across Deep South Texas by mid-morning. The focus of the
strongest wind speeds/gusts will be along and east of the I-69C
corridor between mid-day and mid-afternoon, where sustained speeds
between 25-35 mph are likely and gusts in excess of 50 mph will
be possible. As such, issued a Wind Advisory for coastal counties,
as well as Southern Hidalgo County, beginning at 10 AM CDT
through 7 PM CDT Monday. The advisory may need to be expanded
westward in later updates. A dryline is forecast to mix eastward
across Zapata, Starr, and Jim Hogg Counties during the afternoon.
Just how far east it’ll mix is still not entirely certain at
this time, but winds are forecast to shift west/northwest and
rapidly decrease behind the dryline. Elsewhere, winds will
gradually trend downward Monday evening as the LLJ and surface
trough axis shifts east of the area and the pressure gradient
relaxes.
Thunderstorm Potential...A potent upper-level low/trough will
move over southeast New Mexico/western Texas Monday afternoon.
Southerly low-level flow ahead of the approaching upper-level
system will allow an abundance of low-level moisture to advect
over the area through the morning and day. Strong WAA may cause
light to moderate streamer showers to develop along the lower
Texas coast late tonight into early Monday morning, ending by mid-
morning. Most deterministic and hi-res models show instability
and shear quickly increasing by midday, with MUCAPE values > 1000
J/kg and bulk shear > 40 knots over much of Deep South Texas.
Thunderstorms are initially expected to form along the
(aforementioned) dryline across central/south- central Texas in
the afternoon. However, although the dryline is expected to extend
into western/west-central portions of Deep South Texas in the
afternoon, the liming factor of thunderstorm development for the
CWA will be strong convective inhibition (strong capping
inversion) placed over Deep South Texas. Latest model runs of the
HRRR and 3km NAM show a line segment of strong/severe
thunderstorms developing in the brush country just north of the
BRO CWA mid-late afternoon Monday, but fails to develop storms
farther south due to the strong cap in place. It is possible the
cap may break along the dryline late in the afternoon or early
evening, leading to a few isolated thunderstorms. If this occurs,
storms that do develop have the potential to become strong and
possibly even severe, with damaging wind gusts and large hail as
the primary threats. This will continued to be monitored over the
next 24 hours. For now, kept in 20-30% chance of showers and
thunderstorms, with best chances occurring across the Northern
Ranchlands and the offshore coastal waters Monday evening/night.
LONG TERM (Tuesday through Sunday): The core of a short wave
trough complex will lift northeast into the Southern High Plains
on Tuesday. Energy will extend southwest along the leading edge of
the trough into the CRP CWA and there will be a small residual
chance of precip sweeping across the Northern Ranchlands and
offshore Tuesday during the early part of the day. Much drier air
will fill in right behind the wind shift, in what will essentially
be a dry line. High pressure will filter in as well, shifting
winds to northwest. The upper energy will shift east Tuesday
afternoon while the main trough axis lingers back over Texas.
There won't be many other ingredients to work with on Wednesday in
terms of tangible weather, however.
Another short wave trough will bottom out in the base of the
larger scale trough on Thursday before ridging builds in from the
west Thursday night. Said ridging will persist overhead the latter
half of the week and into next weekend.
In the wake of the dry line/front, mainly seasonal weather will
dominate through much of the week with low humidity and cool
nights and mild to warm days. After a warm Tuesday in the 80s,
high temperatures will be in the mid to upper 70s Wednesday and
will then warm back into the 80s (to near 90 west) Friday through
Sunday. Overnight low temps will decrease into the 40s and 50s
Tuesday night through Thursday nights, warming some Friday night
and the weekend nights.
MARINE:
Now through Monday Night: Buoy 42020 reported east winds around
18 knots gusting to around 23 knots with seas slightly under 4
feet with a period of 6 seconds at 1410 CDT/1910 UTC. Marine
conditions are expected to gradually deteriorate along the Lower
Texas Coast during the period due to a strong and intensifying
pressure gradient developing over the western Gulf of Mexico.
Small Craft Exercise Caution conditions will persist over the
waters through the remainder of the afternoon. Small Craft
Advisories will begin for the Gulf waters this evening and then
for the Laguna Madre after midnight tonight as winds intensify and
the seas build. Marine conditions then become dangerous on Monday
morning as the pressure gradient increases further. A Gale
Warning has been issued for all of the lower Texas coastal waters
beginning at 11 AM CDT through 7 PM CDT. Small Craft Advisories
will likely be needed following the expiration of the Gale
Warning.
Tuesday through Friday Night...Strong north winds and high seas
will prevail Tuesday into Tuesday night in the wake of a cold
front. Small craft advisory conditions will be possible on the
Laguna madre and will be likely on the Gulf waters. Wednesday and
Thursday will be transition days as winds and seas slowly
decrease. Winds will start to veer to the east as high pressure
slides east, but weak reinforcing high pressure could briefly back
winds more to north Wednesday night into Thursday. Winds from
Thursday night through Friday night will be more from the
southeast to south, however.
FIRE WEATHER:
Monday...No major changes with regards to the potential fire
weather concerns for Monday. An uptick in wildfire activity over
the past few weeks across Deep South Texas has prompted a Fire
Weather Watch for all of Deep South Texas beginning mid-morning
Monday through sunset. Didn't have enough forecast confidence in
upgrading the Watch to a Red Flag Warning at this time; will let
the next shift evaluate conditions more. Reasoning behind the Fire
Weather Watch is the combination of cured fuels and very strong
winds anticipated through the day. Minimum relative humidity
percentages are expected to remain relatively elevated (20- 40%
west of I-69C, 40-60% east of I-69C) during the afternoon, but the
warm temperatures, very strong southerly winds, and cured fuels
will still pose a major risk of rapid wildfire growth and spread
if a fire does indeed break out.
Tuesday...There will be an elevated fire weather concern on
Tuesday due to low relative humidity values, moderate and gusty
northwest winds and drying fuels.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 65 81 53 70 / 20 10 0 0
BROWNSVILLE 68 85 53 74 / 20 10 0 0
HARLINGEN 66 85 50 74 / 20 0 0 0
MCALLEN 66 85 50 77 / 20 0 0 0
RIO GRANDE CITY 62 84 48 77 / 20 0 0 0
SOUTH PADRE ISLAND 66 74 57 65 / 20 10 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from 10 AM CDT this morning through this
evening for TXZ248>257-351-353.
Wind Advisory from 10 AM this morning to 7 PM CDT this evening
for TXZ251-253>257-351.
GM...Small Craft Advisory until 11 AM CDT this morning for GMZ130-132-
135.
Gale Warning from 11 AM this morning to 7 PM CDT this evening
for GMZ130-132-135-150-155-170-175.
Small Craft Advisory until 11 AM CDT this morning for GMZ150-155-
170-175.
&&
This product is also available on the web at:
https://weather.gov/rgv
63-KC/AviationHazardous weather outlook, Mar 20, 5:10 PM CDT, 9 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 510 PM CDT Sun Mar 20 2022 TXZ248>257-351-353-212215- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 510 PM CDT Sun Mar 20 2022 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight There is a Moderate Risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. .DAYS TWO THROUGH SEVEN...Monday through Saturday A Wind Advisory is in effect for Cameron...Willacy...Kenedy and southern Hidalgo counties from 10 AM Monday through 7 PM Monday. The Wind Advisory may need to be expanded farther north across central portions of deep south Texas. A High Risk of rip currents is likely at the local beaches on Monday. An elevated risk of rip currents is possible at the local beaches Tuesday through Thursday. A High Surf Advisory will likely be needed at the local beaches on Monday. A Fire Weather Watch is in effect for all of deep south Texas from 10 AM Monday through 8 PM Monday for possible critical fire weather conditions. Elevated to critical fire weather conditions will be possible across most of deep south Texas on Tuesday. A Fire Weather Watch will likely be needed for most of deep south Texas on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-212215- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 510 PM CDT Sun Mar 20 2022 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight Small Craft Advisories are in effect for the Laguna Madre from 1 AM Tonight through 11 AM Monday. Small Craft Advisories are in effect for the nearshore coastal waters from 10 PM tonight through 11 AM Monday. Small Craft Advisories are in effect for the far offshore coastal waters from 7 PM Tonight through 11 AM Monday. .DAYS TWO THROUGH SEVEN...Monday through Saturday A Gale Warning is in effect for all of the lower Texas coastal waters including the Laguna Madre from 11 AM Monday through 7 PM Monday. Small Craft Advisories will likely be needed for the Laguna Madre early Monday night. Small Craft Advisories will likely be needed for the offshore waters of the lower Texas coast Monday night through Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Castillo
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 3:01 AM CDT | Rip Current Statement | BRO | Kenedy | 40 hr |
| Mar 21, 3:01 AM CDT | High Surf Advisory | BRO | Kenedy | 40 hr |
| Mar 21, 12:06 PM CDT | High Wind Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 7 hr |
| Mar 21, 2:59 PM CDT | Red Flag Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 29 hr |
Nearby
Red Flag Warnings in Texas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.